Addiction: Substance Abuse Community
Is CostoChondritis a Symptom of Opiate Withdrawal or Use..?
About This Community:

This community is a place to share information and support with others who are trying to stop using drugs, prescription drugs, alcohol, tobacco or other addictive substances. Discuss with others, the symptoms of addiction, addiction recovery, ways to quit like tapering and cold turkey, and withdrawal symptoms. If you are interested in general "chat", please visit our Addiction Social Community.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Is CostoChondritis a Symptom of Opiate Withdrawal or Use..?

Hello all, first post on here.  I'm a mid-30's male, had a 10 year habit (with several year long breaks in the middle...this isn't my first time withdrawing..I'm no Spring Chicken).  Most recently was on OC 30's, about 5/day...that, or I'd take Opana 10mg, about 5/day, or smoke Fentanyl Patches, maybe one 100mcg/day.  So, yeah I had a habit the size of Idaho.  I'm on day 30.  Any time I go thru withdrawal I make it a point not to discuss it with anyone until day 30, just in case somebody has something negative to say that causes me to take a step backwards, which is almost inevitably the case.  So, anyways, I'm at day 30 and feeling much better.  However, I apparently have developed CostoChondritis.  It's actually the reason I quit.  I started feeling it about a year ago.  I figured when I quit the opaites, it'd go away and it just hasn't gone away.  And it FREAKING *****.  Just wondering if this has happened to anyone else and if cleaning up helped it, or is this just some condition that I now have and will forever have that comes with old age...??? Which doesn't make sense to me since I'm in my mid 30's. And, I've basically always been healthy, worked out with weights, run, etc...although for the past two years I pretty much stopped all of that and became a big fat ****.  Went from a lean 185lbs to 230lbs.  So, yeah, I'm sure this has something to do with it.  I just don't understand why after stopping opiates, my Costo has gotten worse, much worse, to the point where I just don't want to live.  Every time I sneeze it feels like Chuck Norris power-kicked my upper chest. (Quick Chuck Norris Fact: When Chuck Norris does push-ups, he isn't pushing himself up, he's pushing the Earth down.).  So, if anybody knows about CostoChronritis (i.e., has had personal experience with it) and can give me some hope that one day it will be over provided that I be a good little boy...no drugs, eat healthy, workout, etc...please share.  I'd love to know how to make myself better quicker if there's any insight out there.

Thanks!
495284_tn?1333897642
This can be caused by drug use.  Most of the time it is IV use and is bacterial.   It is most common with people between the ages of 20-40 so you are right in the prime.  I would think now that you have stopped using it should clear up.  Motrin and ice is good for this too.  I hope this clears up and you start to feel better.  My daughter has had this on occasion and i know she is miserable.
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Addiction: Substance Abuse Community Resources
RSS Expert Activity
242532_tn?1269553979
Blank
Emotional Eating Control: How to St...
15 hrs ago by Roger Gould, M.D.Blank
233488_tn?1310696703
Blank
New Cannabis Article from NORTH Mag...
Jul 20 by John C Hagan III, MD, FACS, FAAOBlank
242532_tn?1269553979
Blank
3 Reasons Why You are Still Binge E...
Jul 14 by Roger Gould, M.D.Blank
Top Addiction Answerers
1235186_tn?1339127464
Blank
atthebeach
on the beach, NJ
4522800_tn?1405696702
Blank
VICourageous
ID
1827057_tn?1397523877
Blank
ricart70
IN
271792_tn?1334983257
Blank
IBKleen
Cumberland Plateau, TN
Avatar_m_tn
Blank
gnarly_1
phoenix, AZ
Avatar_m_tn
Blank
weaver71
Other